| Model Number |
TPS121111102 |
| Health Effect - Clinical Codes |
Failure of Implant (1924); Therapeutic Effects, Unexpected (2099)
| Date of Event |
08/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient's joint became loose and requires a poly insert of a thicker size.Revision surgery is planned to exchange the poly insert.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient's joint became loose and requires a poly insert of a thicker size.Revision surgery is planned to exchange the poly insert.